# SDR AMTA200301102

- Difficulty date: August 25, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N188AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1078
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME, SHEAR TIE CRACKED AND CORRODED OUT OF LIMITS AT FS 1800 FROM STRINGER 33 TO STRINGER 36.  REMOVED CRACKED AND CORRODED SECTION OF SHEAR TIE AND REPLACED WITH NEW SECTION IAW SRM 51-40-01.  (M)
